Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Bleeding while on Progevera. Continue?

Hi, my friend is taking Progevera 10 mg, a birth control tablets and though she still has two more tablets to take, she already started to bleed. She was asking me if she should continue with them or not. Also, when she need to start with the new one. She is from Spain and got that tablets there, started 6 month ago, never had problems before. She also said that she took them regularly, did not forget to take it every day.

Thank you, Beti
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for using HCM
Progevera is a progesterone containing pill. This time may be due to stress or other problem periods would have started little earlier, need not worry, can start with new pack as usually she was taking before. If bleeding does not stop like hers previous periods need to get examined by gynaecologist.

Wish a good health to your friend.

Dr. Vidya
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor